CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jimenez-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1987 | 1973
Number of items: 2.

1987

Jimenez, Javier (1987) On the linear stability of the inviscid Kármán vortex street. Journal of Fluid Mechanics, 178 . pp. 177-194. ISSN 0022-1120. https://resolver.caltech.edu/CaltechAUTHORS:20120625-132935282

1973

Jimenez, J. (1973) Nonlinear gas oscillations in pipes. Part 1. Theory. Journal of Fluid Mechanics, 59 (1). pp. 23-46. ISSN 0022-1120. https://resolver.caltech.edu/CaltechAUTHORS:20120803-150033425

This list was generated on Wed Aug 12 00:35:57 2020 PDT.